# SDR SWAA2022013149224

- Difficulty date: August 17, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737
- Aircraft serial: 29842
- Aircraft time: 48,930 hours, 28,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO CENTER THRESHOLD PLATE IS CRACKED IN ONE LOCATION (MARKED) / REPAIRED PER VENDOR ORD #7530099
